Tear Troughs Treatment -- Restylane or Belotero with Cannulas, Clear+Brilliant, Eclipse Micropen, Viva: Sinus Trouble?
It is unlikely that the Restylane has anything to do with your sinus problems. However, the congestion could be causing some swelling of your eyes. Please see an ENT. Best, Dr. Emer
I had tear trough fillers done 8 months ago. My sinuses have been worse since then could they be the cause?
Thanks for your query. yes it could be possible . You can get it checked from your treating doctor and also get an opinion from ENT Doctor. Hope it Helps
All The Best
Did restylane to the tear trough make my sinuses worse
The restylane placed in your tear trough will not affect your sinuses but if you are having more sinus symptoms, the restylane can appear more swollen. Congestion in the sinuses can lead to fluid build up around the eyes and this may cause the restylane to expand. Hope this helps and you get some relief.
Sinus symptoms after tear trough treatment
Hello, and thanks for your question. Sorry you've been having sinus issues. It is very unlikely that your tear trough injection has anything to do with your sinuses symptoms, which I discuss discussing with your primary care physician, if you haven't already. Best of luck, Dr. Frucht.
Tear trough treatment does not interfere with sinuses
Injection of filler to improve tear troughs should not interfere with your sinuses. Remember that the filler is injected above the bone of your skull while sinuses are spaces within your skull. The only caveate is if you had an infection or inflammation within the filler, which you would see as red swellings, you could feel pain in that area. If you do not have any external signs of problem, it is likely unrelated. I recommend that you see an Ototrhinolaryngologist (Ears, Nose, Throat doctor) for evaluation of your sinuses. He or she can run a small scope into your nose to check for inflammation or, if necessary, a CT scan to look at your sinuses.I hope this answer was helpful. Best wishes!